Ask an expert
Question

03 Aug 2007

What is happening to me?
Dr,

Can you please tell me what is happening with me now and what you suggest i should do. I was under zoladex treatment for endometriosis for 6 months and now am trying to conceive. My last injection was in April 3rd. My periods did not retun after the treatment up until i was given estrogen and provera to induce them. They started on the 1st of July 07 and was told to take clomid on day 5 of my cycle. I went for a scan on day 14 and the Dr saw 2 follicles. I was expecting my periods on the 29th of July but they did not arrive. On the 1st of Aug which was now day 32 of my cycle i went to see my Dr and was told that the lining inside the uterus was thick and i have done a HCG test which came out negative. Till today my periods have not yet arrived and i do not know what is happening. Does it mean the effectes of Zoladex are still in me or is there another explanation for this.
Answer 266 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like you ovulated but it is not certain whether you are pregnant or not. It is probably worth repeating the pregnancy test now to be sure.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18776 votes
Vote